# SDR CA110208001

- Difficulty date: January 21, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 208B
- Engine: Pwa PT6A114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) ACCIDENT ON A CARGO FLIGHT, DURING APPROACH, THE PILOT COULD NOT REDUCE POWER BELOW 1400 FT-LB AND THE THROTTLE LEVER WAS UNRESPONSIVE. DECIDED TO RETURN. TWO UNSUCCESSFUL LANDING ATTEMPTS WERE MADE AND ON THE 3RD ATTEMPT, THE ENGINE FLAMED OUT. THE ACFT CRASHED IN A FIELD 3KM AWAY FROM THE AIRPORT.
